Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-funtion
Journal de théorie des nombres de Bordeaux, Tome 8 (1996) no. 2, pp. 315-329
Cet article a éte moissonné depuis la source Numdam
A limit theorem in the space of continuous functions for the Dirichlet polynomial
Dans cet article on prouve un théorème limite dans l’espace des fonctions continues pour le polynôme de Dirichlet
@article{JTNB_1996__8_2_315_0,
author = {Laurin\v{c}ikas, Antanas},
title = {Limit theorem in the space of continuous functions for the {Dirichlet} polynomial related with the {Riemann} zeta-funtion},
journal = {Journal de th\'eorie des nombres de Bordeaux},
pages = {315--329},
year = {1996},
publisher = {Universit\'e Bordeaux I},
volume = {8},
number = {2},
mrnumber = {1438472},
zbl = {0871.11059},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JTNB_1996__8_2_315_0/}
}
TY - JOUR AU - Laurinčikas, Antanas TI - Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-funtion JO - Journal de théorie des nombres de Bordeaux PY - 1996 SP - 315 EP - 329 VL - 8 IS - 2 PB - Université Bordeaux I UR - http://geodesic.mathdoc.fr/item/JTNB_1996__8_2_315_0/ LA - en ID - JTNB_1996__8_2_315_0 ER -
%0 Journal Article %A Laurinčikas, Antanas %T Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-funtion %J Journal de théorie des nombres de Bordeaux %D 1996 %P 315-329 %V 8 %N 2 %I Université Bordeaux I %U http://geodesic.mathdoc.fr/item/JTNB_1996__8_2_315_0/ %G en %F JTNB_1996__8_2_315_0
Laurinčikas, Antanas. Limit theorem in the space of continuous functions for the Dirichlet polynomial related with the Riemann zeta-funtion. Journal de théorie des nombres de Bordeaux, Tome 8 (1996) no. 2, pp. 315-329. http://geodesic.mathdoc.fr/item/JTNB_1996__8_2_315_0/
